# SDR CALA2019091301522

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BETWEEN FR63-64 STRINGER 41R HAS CORROSION PER NON ROUTINE 9296502. REMOVED AND REPLACED STR 41 FROM FR 58 TO 64 IAW SRM 51-42- 11-801 PG 9-19.
